Groupes de Galois résolubles et séries formelles

Volume 155 / 2012

François Laubie, Delphine Poingt Acta Arithmetica 155 (2012), 139-147 MSC: Primary 11S15; Secondary 11S20. DOI: 10.4064/aa155-2-2

Authors

  • François LaubieDMI, XLIM, UMR 6172
    123, avenue Albert Thomas
    87060 Limoges Cedex, France
    e-mail
  • Delphine PoingtDMI, XLIM, UMR 6172
    123, avenue Albert Thomas
    87060 Limoges Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image